MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX500S14
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no report of serious or permanent harm or injury.During evaluation of the device at a third party service center, foam particles were found inside the blower kit.Error codes and dust were also detected.No other device problems were found.The device was scrapped.No further investigation can be conducted.

Brand Name
DREAMSTATION AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key20537863
Report Number2518422-2024-102626
Device Sequence Number17816912
Product Code BZD
UDI-Device Identifier00606959043060
UDI-Public(01)00606959043060
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRX500S14
Device Catalogue NumberFRX500S14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown